RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1960, Volume 15, Issue 5(95)  


Some mathematical problems in the linear theory of thin elastic shells
A. L. Gol'denveizer
3
The representation of measurable functions by series
A. A. Talalyan
77

Scientific notes and problems
Some problems in summation of Fourier series of almost periodic functions
E. A. Bredikhina
143
Solution to “almost-singular” operator equations
M. K. Gavurin
151
A theorem of Liouville type
A. A. Gol'dberg
155
On certain integral methods of summation
Yu. G. Gorst
159
On spiral functions univalent in an annulus
L. O. Dunduchenko, S. A. Kas'yanyuk
165
On the theory at hypersurfaces of affine connections
V. D. Izmailov
171
On the curvature of level curves of univalent conformal maps
G. V. Koritskii
179
A special problem of Goursat
G. P. Samosyuk
183
On closed mappings
A. D. Taimanov
187
The approximation of functions of certain classes determined by polyharmonic operators, by truncated arithmetic means of partial sums of Fourier series
V. N. Trofimov
191
On flexibility of multiply connected convex surfaces
L. A. Shor
199

In the Moscow Mathematical Society
Meetings of the Moscow Mathematical Society
203
Abstracts of talks, presented to the Presidium of Moscow Mathematical Society and accepted by the Presidium
Surfaces $L$ of four-dimensional space and their maps into three-dimensional space
V. V. Goldberg
217
Locally projective manifolds with symmetric almost symplectic connection
V. G. Lemlein
219
Quasi-normal families of surfaces on congruences of lines and circles
V. N. Rybakov
221
Boundary value problems for ordinary differential equations with deviating arguments
L. È. Èl'sgol'ts
222
Quasi-asymptotic stability in the large
L. È. Èl'sgol'ts
224

Doctoral theses
On theory of Lyapunov characteristic indices (summary of the doctor's Thesis)
R. È. Vinograd
227

Reviews and Bibliography
Mathematics in the USSR during the Forty Years, vols. I–II (review)
B. V. Gnedenko, I. B. Pogrebysskii
235
M. A. Lavrent'ev, B. V. Shabat, Methods of theory of functions of complex variables (review)
V. S. Rogozhin
236
Historical-Mathematical Investigations, vol. XI (review)
I. G. Mel'nikov
239
Успехи математических наук Russian Mathematical Surveys
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019